American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. Haynes, J. L. Jensen and S. Kristensen. Metrical musings on Littlewood and friends. Proc. Amer. Math. Soc. 142 (2014) 457-466.
Abstract, references, and article information
View Article: PDF

[2] Akshay Venkatesh. The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture. Bull. Amer. Math. Soc. 45 (2008) 117-134. MR 2358379.
Abstract, references, and article information
View Article: PDF

[3] Keith Ball and Alain Pajor. Convex bodies with few faces . Proc. Amer. Math. Soc. 110 (1990) 225-231. MR 1019270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] T. W. Cusick. Isolation theorem for products of linear forms . Proc. Amer. Math. Soc. 100 (1987) 29-33. MR 883396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Helaman Ferguson. A short proof of the existence of vector Euclidean algorithms . Proc. Amer. Math. Soc. 97 (1986) 8-10. MR 831375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1